# SDR DALA2022111507352

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 76 L/Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3310, CORROSION AT NUT PLATE HOLES ON EACH SIDE OF SUPPORT STRUCTURE FOR AFT GALLEY CENTER FLOORBOARD. LOCATED AT FRAME C76, 14 INCHES OUTBOARD OF CENTER L/H AND R/H AND 10 INCHES FWD ON EACH SIDE OF FLOORBOARD. CORRECTIVE ACTION: REPLACED L/H AND R/H FLOORBOARD SUPPORT BEAMS FROM C75 TO C78 REF A330 SRM 51-41-15. LP 2495111
